# SDR SWAA2021121350904

- Difficulty date: December 7, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 38,606 hours, 22,958 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: L2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE PRESSURE LOW. ; / [01] REMOVED AFT ENTRY DOOR EMERGENCY ESCAPE SLIDE AND INSTALLED A SERVICEABLE UNIT PER AMM 25-66-01 AND MT 725-61-06. P/N OFF 5A3307-7; S/N OFF BNG5977; P/N ON 5A3307-7; S/N ON BNG5608.
